# SDR C2XA07RI004

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 12,699 hours, 9,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 4207
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 9,267 hours, 7,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2820 - EWR - DURING CLIMB LANDING GEAR WILL NOT RETRACT - AIR/GROUND FAIL.  FLIGHT CREW PERFORMED AN AIR RETURN AND LANDED UNEVENTFULLY.  MX PERFORMED TROUBLESHOOTING AND FOUND LGEU FAIL.  MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL TESTS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
